# SDR USAA2009072091880

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 27,115 hours, 10,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4507701 - FLT 528-PHX - EEL - EMERGENCY EXIT LIGHT LENS MISSING AT ROW 4 LT.  MAINTENANCE INSTALLED MISSING LENS AT ROW 4 LT.
